# SDR GUU2008F00035

- Difficulty date: August 4, 2008
- Submitted: August 15, 2008
- Operation: Air carrier
- Aircraft: N178YV
- Make and model: Beech 1900D
- Aircraft serial: UE178
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Weak
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 9148 MHH/FLL.  PILOT REPORTED FIRST OFFICER LT RUDDER PEDAL GOES TO THE FLOOR WHEN DEPRESSED AND NO BRAKES.  BACK BLED BRAKE SYSTEM.  OPERATIONAL CHECK NORMAL.  (S)
